Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 149, NWS Hastings, NE

June 14, 2011Nance County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 14, 2011, 7:40 PM CDT for Nance County, Nebraska. It was in force for 50 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2011, 7:40 PM CDT (00:40 UTC)
Expired
Jun 14, 2011, 8:30 PM CDT
In force
50 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Nance County, NE

The radar

The Omaha radar (KOAX), 134 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 8:01 PM CDTHAIL 0.755 E Belgrade, NE
Jun 14, 8:02 PM CDTTSTM WND GST 07 Wsw Fullerton, NE60 MPH WINDS AND NICKEL SIZE HAIL. TIME ESTIMATED FROM RADAR.
Jun 14, 8:02 PM CDTTSTM WND GST 607 Wsw Fullerton, NEESTIMATED 60 MPH WINDS AND NICKEL SIZE HAIL. TIME ESTIMATED FROM RADAR.
Jun 14, 8:08 PM CDTHAIL 0.755 W Fullerton, NE
Jun 14, 8:10 PM CDTHAIL 0.752 W Fullerton, NE
Jun 14, 8:12 PM CDTHAIL 12 W Fullerton, NE
Jun 14, 8:29 PM CDTHAIL 15 E Fullerton, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1454 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1454 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
-0.2
Supercell composite
-1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

290 
WUUS53 KGID 150040
SVRGID
NEC125-150130-
/O.NEW.KGID.SV.W.0149.110615T0040Z-110615T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
740 PM CDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NANCE COUNTY IN CENTRAL NEBRASKA...

* UNTIL 830 PM CDT

* AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
  MILES EAST OF SPALDING TO CEDAR RAPIDS TO 6 MILES NORTHEAST OF
  WOLBACH...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BELGRADE...FULLERTON AND GENOA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4153 9772 4143 9771 4132 9772 4129 9827
      4149 9827 4149 9811 4150 9810 4150 9805
      4151 9804 4152 9790 4153 9788
TIME...MOT...LOC 0041Z 284DEG 21KT 4166 9821 4153 9820
          4144 9826
WIND...HAIL <50MPH 1.00IN

$$
1 follow-up statement
316 
WWUS53 KGID 150052
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
752 PM CDT TUE JUN 14 2011

NEC125-150130-
/O.CON.KGID.SV.W.0149.000000T0000Z-110615T0130Z/
NANCE NE-
752 PM CDT TUE JUN 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NANCE COUNTY
UNTIL 830 PM CDT...

AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR BELGRADE...OR 37 MILES NORTH OF GRAND
ISLAND...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  BELGRADE...FULLERTON AND GENOA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4153 9772 4143 9771 4132 9772 4129 9827
      4149 9827 4149 9811 4150 9810 4150 9805
      4151 9804 4152 9790 4153 9788
TIME...MOT...LOC 0052Z 280DEG 31KT 4142 9811
WIND...HAIL <50MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:19 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 14, 6:19 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
619 PM CDT TUE JUN 14 2011

.AVIATION...00Z TAF. A FEW THUNDERSTORMS HAVE DEVELOPED THIS
AFTERNOON IN RESPONSE TO AN UPPER LEVEL DISTURBANCE MOVING ACROSS
THE REGION. THOUGH AN ISOLATED STORM NEAR KGRI CAN NOT BE RULED
OUT...THINK THE ODDS ARE THAT THE TERMINAL LOCATION WILL REMAIN
DRY...SO WILL NOT CARRY ANY PRECIPITATION. TIME CROSS SECTIONS
SUGGEST A PRIMARILY VFR PERIOD FOR KGRI...HOWEVER THE 14.21Z GFS
LAV GUIDANCE SHOWS SOME CHANCE OF LIGHT FOG AT KGRI LATE TONIGHT
INTO EARLY WEDNESDAY MORNING. THE 14.18Z NAM BUFR SOUNDINGS DO NOT
REALLY SHOW MUCH FOG POTENTIAL...AND THE 14.15Z SREF PROBABILITIES
FOR VISIBILITIES LESS THAN 3SM ARE ALMOST NIL. WILL KEEP THE FOG
OUT OF THE FORECAST...BUT WILL WATCH THE TRENDS. WINDS WILL BE
FAIRLY LIGHT THROUGH THE PERIOD AND GENERALLY HAVE A WESTERLY
COMPONENT TO THEM.

&&

.PREV DISCUSSION... /ISSUED 340 PM CDT TUE JUN 14 2011/

SHORT TERM...TONIGHT THROUGH 12Z THURSDAY. BIGGEST FORECAST
CHALLENGES INCLUDE CHANCE OF PRECIPITATION THIS EVENING WITH THE
PASSING MID-LEVEL WAVE.

ENSEMBLES INDICATE A DECENT SHOT AT A LITTLE RAIN WITH THE WAVE
MOVING THROUGH DURING THE LATE AFTERNOON/EARLY EVENING. ANY STORMS
THAT DEVELOP WITH THE WAY COULD BE STRONG AS INSTABILITY INCREASES.
WIND SHEAR WILL BE MARGINAL. CIN STILL EXISTS OVER A GOOD EASTERN
TWO THIRDS OF THE CWA...SO THIS WOULD HAVE TO ERODE FOR STRONGER
ACTIVITY. CONVECTIVE TEMPERATURES ARE IN THE MID TO UPPER 80S FOR
MUCH OF THE AREA...AND GETTING CLOSER TO THAT THIS AFTERNOON AS
INSOLATION CONTINUES. THERE IS GENERAL AGREEMENT OF DRYING OUT BY
LATE EVENING...WITH ENSEMBLES IN AGREEMENT WITH OPERATIONAL MODELS.
SHORT STORY IS THAT RIDGING WILL DOMINATE THE SHORT TERM PAST THE
EARLY EVENING. BASICALLY A TEMPERATURES FORECAST HERE...AND WILL
GENERALLY MAKE MINOR MODIFICATIONS WITH THE AID OF VERIFICATION
DATA.

HOLDING ON TO SLIGHT CHANCES OF RAIN FOR LATE WEDNESDAY NIGHT WITH
THE A LOW-LEVEL JET DEVELOPING AND THE POSSIBILITY OF GOOD THETA E
ADVECTION AND MOISTURE CONVERGENCE. ENSEMBLES ARE NOT THAT
IMPRESSIVE...SO EVEN THOUGH OPERATIONAL MODELS ARE PEGGING US WITH
COPIOUS QPF...I WILL NOT GET THAT EXCITED OVER THIS QPF AS OF YET.

LONG TERM...STARTING 12Z THURSDAY. PRIMARY FORECAST CONCERNS
CENTER UPON CHANCES FOR PRECIPITATION AS WELL AS SEVERE WEATHER.
LONG TERM MODEL GUIDANCE CONTINUES TO SUGGEST THE MID AND UPPER
LEVEL FLOW WILL REMAIN FROM THE WEST/SOUTHWEST ACROSS THE CENTRAL
PLAINS AS UPPER LEVEL RIDGING PERSIST OVER THE SOUTHERN
CONUS...AND TROUGHING CONTINUES OVER THE WEST.

LEE SIDE SURFACE TROUGHING ACROSS THE FRONT RANGE...ALONG WITH
SURFACE CYCLOGENESIS OVER EASTERN COLORADO...WILL LIKELY RESULT IN A
WARM FRONT POSITIONING ITSELF OVER NORTHERN KANSAS OR SOUTHERN NEBRASKA.
RESULTANT LOW LEVEL WAA AS WELL AS ISENTROPIC UPGLIDE AND SATURATION
ALONG THE 315K AND 320K SURFACES SHOULD RESULT IN SOME SCATTERED
PRECIPITATION ACROSS THE CWA. AT THIS TIME IT APPEARS THE BULK OF
THE ISENTROPIC UPGLIDE AND SATURATION WILL OCCUR OVER OUR
NORTHEASTERN CWA AND WILL CONCENTRATE THE HIGHEST POPS FOR THURSDAY
ACROSS OUR NORTHEAST AS A RESULT.

A 60KT LLJ IS THEN EXPECTED TO DEVELOP ACROSS CENTRAL KANSAS...WITH
THE NOSE OF THIS LLJ PUSHING INTO SOUTH CENTRAL KANSAS THUS ALLOWING
FOR AN AREA OF LOCALLY MAXIMIZED LOW LEVEL THETA-E ADVECTION ACROSS
PORTIONS OF SOUTH CENTRAL NEBRASKA. WENT AHEAD AND KEPT POPS GOING
ACROSS THE ENTIRE CWA THURSDAY NIGHT/FRIDAY MORNING AS A
RESULT...WITH THE HIGHEST POPS RELEGATED TO OUR NORTH AND EAST NEAR
AND JUST AHEAD OF THE LLJ NOSE.

SEVERAL SMALL SCALE MID LEVEL PERTURBATIONS ARE FORECAST TO PUSH
OVER THE AREA WITHIN THE MEAN MID LEVEL FLOW FRIDAY AND SATURDAY. IN
ADDITION...A WEAK SURFACE BOUNDARY IS EXPECTED TO MEANDER BACK AND
FORTH ACROSS THE CENTRAL PLAINS DURING THIS SAME TIME PERIOD. IT IS
NOT CLEAR AT THIS TIME WHETHER OR NOT THE SURFACE BOUNDARY WILL REMAIN
FARTHER SOUTH OVER KANSAS...OR WORK ITS WAY NORTH INTO
NEBRASKA...NOR IS IT CLEAR WHETHER OR NOT ENOUGH MID LEVEL OMEGA
WILL BE PRESENT WITH ANY OF THE SMALL SCALE PERTURBATIONS TO PROMOTE
PRECIPITATION PRODUCTION. WITH ABUNDANT LOW LEVEL MOISTURE REMAINING
IN PLACE HOWEVER...WILL GO AHEAD AND STAY THE COURSE BY KEEPING
SLIGHT CHANCE POPS GOING ACROSS THE CWA FRIDAY AND SATURDAY.

A 60-70KT LLJ IS EXPECTED TO PUSH INTO NORTH CENTRAL KANSAS SATURDAY
NIGHT INTO SUNDAY MORNING...WITH THE BULK OF LOW LEVEL THETA-E
ADVECTION EXPECTED OVER SOUTH CENTRAL NEBRASKA. WILL GO AHEAD AND
MAINTAIN POPS ACROSS THE ENTIRE CWA SATURDAY NIGHT/SUNDAY
MORNING...WITH THE HIGHEST POPS RELEGATED NORTH OF HIGHWAY 6.

LONG TERM MODEL GUIDANCE THEN SUGGESTS THE LONG WAVE TROUGH OVER THE
WESTERN CONUS WILL PUSH EASTWARD INTO THE ROCKY MOUNTAIN RANGE EARLY
NEXT WEEK...WITH PLENTY OF MID LEVEL WAA AND DPVA RESULTING IN
INCREASED OMEGA ACROSS THE CENTRAL PLAINS. GIVEN THE INCREASINGLY
ACTIVE PATTERN HEADING INTO THE EARLY PART OF NEXT WEEK...WILL GO
AHEAD AND KEEP POPS GOING FOR THE ENTIRE CWA TO FINISH OUT THE
EXTENDED FORECAST PERIOD.

ABUNDANT LOW LEVEL MOISTURE WILL PROMOTE 0-1KM MLCAPE VALUES NEAR
4000J/KG ACROSS MUCH OF THE CWA DURING THE DAY THURSDAY. FORECAST
PROXIMITY SOUNDINGS SUGGEST A CAPPING INVERSION SHOULD KEEP
CONVECTIVE ACTIVITY ELEVATED THROUGH MUCH OF THE DAY. THAT BEING
SAID...THERE ARE INDICATIONS...ESPECIALLY FROM THE OPERATIONAL
GFS...THAT MID LEVEL SATURATION COULD DRASTICALLY DECREASE THE
ELEVATED WARM LAYER BY THURSDAY AFTERNOON THUS RESULTING IN SEVERE
CONVECTION. WILL GO AHEAD AND INCLUDE SEVERE WORDING IN THE HWO FOR
THURSDAY AS A RESULT. NOT COMPLETELY SOLD ON THE SEVERE POTENTIAL
THURSDAY NIGHT/FRIDAY MORNING AS FORECAST PROXIMITY SOUNDINGS FROM
THE OPERATIONAL GFS SUGGEST OVERNIGHT CONVECTION WILL LIKELY BE
ROOTED NO LOWER THAN 700MB...IN WHICH CASE AROUND 1000J/KG ELEVATED
CAPE WOULD BE UTILIZED. NOT SURE WELL SEE MUCH IN THE WAY OF LARGE
HAIL PRODUCTION WITH THESE RELATIVELY LOW INSTABILITY VALUES AND
DEEP LAYER BULK SHEAR NEAR 30KTS. THAT BEING SAID...IF UPDRAFTS CAN
SOME HOW BECOME ROOTED CLOSER TO 800MB...CLOSER TO 2000J/KG OF
ELEVATED INSTABILITY WOULD BE UTILIZED WHICH COULD RESULT IN LARGE
HAIL PRODUCTION. CURRENT THINKING IS 800MB MAY BE A BIT OF A
STRETCH...BUT SEVERE WORDING IS ALREADY IN THE HWO FOR THURSDAY
NIGHT AND AIR PARCELS WOULD NOT HAVE TO DIG MUCH DEEPER BEFORE
REALIZING MUCH HIGHER INSTABILITY VALUES. WILL KEEP THE SEVERE
WORDING GOING IN THE HWO FOR THURSDAY NIGHT AS RESULT. ABUNDANT LOW
LEVEL MOISTURE WILL KEEP 0-1KM MLCAPE VALUES NEAR 4000J/KG FRIDAY
THROUGH SUNDAY AND ALTHOUGH THUNDERSTORM CHANCES ARE NOT ALL THAT
GREAT ON ANY ONE OF THESE DAYS...WILL NEED TO TO CONTINUE MENTIONING
THE SEVERE WEATHER POSSIBILITY IN THE HWO JUST IN CASE CONVECTIVE
INITIATION IS REALIZED.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...HEINLEIN
LONG TERM...BRYANT
AVIATION...KING
Hazardous weather outlook, Jun 14, 2:12 PM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
212 PM CDT TUE JUN 14 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
151200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
212 PM CDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF STRONG THUNDERSTORMS DURING THE LATE
AFTERNOON AND EARLY EVENING. HAIL UP TO THE SIZE OF NICKELS AND
WIND GUSTS TO 50 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE OUTLOOK AREA THURSDAY
THROUGH MONDAY.

SEVERE WEATHER WILL BE POSSIBLE THURSDAY AND THURSDAY EVENING...WITH
HAIL TO THE SIZE OF GOLF BALLS AND THUNDERSTORM WIND GUSTS TO 70 MPH
NOT OUT OF THE QUESTION. A FEW STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE
POSSIBLE THURSDAY NIGHT INTO EARLY FRIDAY MORNING...WITH HAIL TO THE
SIZE OF QUARTERS BEING THE PRIMARY SEVERE WEATHER THREAT.

ALTHOUGH NOT AS LIKELY...ISOLATED SEVERE THUNDERSTORMS WILL ALSO BE
POSSIBLE FRIDAY THROUGH SUNDAY. HAIL TO THE SIZE OF GOLF
BALLS...THUNDERSTORM WIND GUSTS TO 70 MPH AND ISOLATED TORNADOES
WILL ALL BE POSSIBLE SHOULD SEVERE WEATHER PRESENT ITSELF FRIDAY
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HEINLEIN/BRYANT

In the hours before

Special weather statement, Jun 14, 6:44 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
644 PM CDT TUE JUN 14 2011

NEZ039-040-046-047-150030-
GREELEY NE-HOWARD NE-SHERMAN NE-VALLEY NE-
644 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR VALLEY...SHERMAN...NORTHWESTERN
HOWARD AND GREELEY COUNTIES UNTIL 730 PM CDT...

AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
ERICSON TO 8 MILES NORTHEAST OF ORD TO ANSLEY...AND MOVING SOUTHEAST
AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.  IN ADDITION...OUTFLOW AHEAD OF THE
STORMS COULD ALSO CAUSE WINDS TO GUST TO NEAR 50 MPH.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ARCADIA...
  NORTH LOUP...
  SCOTIA...
  LITCHFIELD...
  GREELEY...
  LOUP CITY...
  SHERMAN RESERVOIR DAM...
  SPALDING...
  COTESFIELD...
  ASHTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4175 9830 4161 9828 4147 9837 4109 9901
      4118 9921 4152 9922 4171 9891 4175 9888
TIME...MOT...LOC 2343Z 302DEG 27KT 4191 9863 4166 9879
          4133 9934
Local storm report, Jun 14, 7:27 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
727 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             2 S SPALDING            41.66N 98.36W
06/14/2011  E1.75 INCH       GREELEY            NE   TRAINED SPOTTER

&&

GUERRERO
Special weather statement, Jun 14, 7:29 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
729 PM CDT TUE JUN 14 2011

NEZ039-040-046-047-150100-
GREELEY NE-HOWARD NE-SHERMAN NE-VALLEY NE-
729 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VALLEY...SHERMAN...
HOWARD AND SOUTHERN GREELEY COUNTIES UNTIL 800 PM CDT...

AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTH LOUP TO LOUP
CITY TO LITCHFIELD...AND MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  NORTH LOUP...
  LOUP CITY...
  HAZARD...
  SHERMAN RESERVOIR DAM...
  SCOTIA...
  ASHTON...
  COTESFIELD...
  ROCKVILLE...
  ELBA...
  FARWELL...
  BOELUS...
  WOLBACH...
  ST. PAUL...
  DANNEBROG...
  CUSHING...
  ST. LIBORY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4143 9829 4107 9835 4104 9867 4106 9920
      4139 9919 4160 9886
TIME...MOT...LOC 0029Z 291DEG 33KT 4149 9881 4129 9900
          4118 9911
Local storm report, Jun 14, 7:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
739 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             NORTH LOUP              41.49N 98.77W
06/14/2011  E0.88 INCH       VALLEY             NE   TRAINED SPOTTER

&&

GUERRERO

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:14 PM CDTSevere Thunderstorm WarningGIDGreeley46 min
Jun 14, 7:29 PM CDTSpecial Weather StatementGIDHoward, Sherman31 min
Jun 14, 8:09 PM CDTSpecial Weather StatementGIDHoward, Merrick51 min
Jun 14, 8:19 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Nance, Polk56 min
Jun 14, 8:36 PM CDTSpecial Weather StatementGIDClay39 min
Jun 14, 8:53 PM CDTSevere Thunderstorm WarningGIDHamilton, Polk, York52 min
Jun 14, 8:57 PM CDTSpecial Weather StatementGIDFillmore48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.